# SDR C2XA00IA309

- Difficulty date: September 22, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145
- Aircraft serial: 145125
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522459003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CENTER FLOORBEAM AT FRAME 20 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SECTION OF FLOORBEAM, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
